MathSciNet Relay Station
MathSciNet bibliographic data
MR2430999 46B20
Alonso, J.; Martín, P.; Papini, P. L. Wheeling around von Neumann-Jordan constant in Banach spaces. Studia Math. 188 (2008), no. 2, 135–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement